# SDR SWAA2022021436514

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO SKIN BS 747+1.5 AND 1.75' ABOVE STR 22R / REPAIRED DAMAGED SKIN AT STA. 747+1.5 AND 1.75' ABOVE STR. 22R IAW ATS ER 18-02801 REV. IR AND SOUTHWEST EA REPAIR 53EA-05228 REV. 1
